# SDR USAA2012042300006

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52111001000
- Part serial: LE2276
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 40,117 hours, 16,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION B BETWEEN STRIKER LEVER AND FINGER AT PASSENGER L2 DOOR 832.  ADJUSTED CLEARANCE J1 BETWEEN STRIKER LEVER AND FINGER AT PASSENGER L2 DOOR 832 IAW A319 AMM 52-13-14-820-002-A ITEM 4A.
